# SDR DXTA2022030858100

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- Aircraft time: 7,126 hours, 5,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005847
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS PREFLIGHT TEST OK. ENROUTE..ALL INTERIOR EMERGENCY LIGHTS FAST PACE FLICKER. OFF POSITION WHILE IN FLIGHT DOES EXTINGUISH E LIGHTS // SIGNOFF// REMOVED BOTH COPILOT AND PILOT SEATS, REMOVED FLOORBOARD TO GAIN ACCESS TO #1 EMERGENCY BATTERY.REMOVED #1FWD EMERGENCY BATTERY P/N: 7450LS-DO S/N: 005847DUE TO EMERGENCY LIGHTS FLICKERING
AND CONSTANTLY STAYING ILLUMINATED AND INSTALLID NEW EMERGENCY BATTERY P/N1 7450LS-00 S/N: 005860.
REMOVED #2AFT EMERGENCY BATTERY DUE TO EMERGENCY LIGHTS FLLCKERLNG AND CONSTANTLY STAYING ILLUMINATED
P/NI 6450LS-OO S/N: 001658, INSTALLED NEW EMERGENCY BATIERY P/N: 74SOLS·OO 5/N: 005B68, PERFORMED OPS CHECK
AND CHARGED EMERGENCY LLGHTS IAW EMBRAER PHENOM 300AMM 33-52-01. NO FURTHER DEFECTS NOTED. REINSTALLED FLOORROARD AND SEATS LN COCKPIT WITH NO DEFECTS NOTED,
